# SDR SWIA201642004

- Difficulty date: March 2, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N217AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 38,870 hours, 25,515 cycles
- System (JASC): 5200 · Doors
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 832AL HAS CORROSION AROUND SCREW HOLES.  INSTALLED A NEW SERVICEABLE ACCESS PANEL 832AL, PN 601R319067-1 AND INSTALLED NEW SERVICEABLE GASKET TO PANEL 832AL IAW AMM.
